Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 284, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 17, 2011, 4:36 PM MDT for Kit Carson County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2011, 4:36 PM MDT (22:36 UTC)
- Expired
- Aug 17, 2011, 5:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 111 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 2:37 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -372 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300
WUUS53 KGLD 172236
SVRGLD
COC063-172330-
/O.NEW.KGLD.SV.W.0284.110817T2236Z-110817T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
436 PM MDT WED AUG 17 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 530 PM MDT
* AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHEAST OF THURMAN...OR 14 MILES NORTH OF FLAGLER...AND WAS
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN KIT CARSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3957 10316 3957 10313 3958 10300 3957 10263
3931 10264 3939 10316
TIME...MOT...LOC 2236Z 271DEG 17KT 3949 10310
WIND...HAIL 60MPH 1.00IN
$$
ROBINSON3 follow-up statements
124
WWUS53 KGLD 172250
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
450 PM MDT WED AUG 17 2011
COC063-172330-
/O.CON.KGLD.SV.W.0284.000000T0000Z-110817T2330Z/
KIT CARSON CO-
450 PM MDT WED AUG 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KIT CARSON COUNTY UNTIL 530 PM MDT...
AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
SOUTHEAST OF THURMAN...OR 13 MILES NORTH OF FLAGLER...AND WAS MOVING
EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN KIT CARSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3957 10316 3957 10313 3958 10300 3957 10263
3931 10264 3939 10316
TIME...MOT...LOC 2250Z 271DEG 17KT 3948 10304
WIND...HAIL 60MPH 1.25IN
$$
ROBINSON784
WWUS53 KGLD 172302
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
502 PM MDT WED AUG 17 2011
COC063-172330-
/O.CON.KGLD.SV.W.0284.000000T0000Z-110817T2330Z/
KIT CARSON CO-
502 PM MDT WED AUG 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KIT CARSON COUNTY UNTIL 530 PM MDT...
AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES
NORTH OF FLAGLER...AND WAS MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN KIT CARSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3957 10316 3957 10313 3958 10300 3957 10263
3931 10264 3939 10316
TIME...MOT...LOC 2301Z 271DEG 17KT 3948 10297
WIND...HAIL 60MPH 1.25IN
$$
ROBINSON322
WWUS53 KGLD 172329
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT WED AUG 17 2011
COC063-172339-
/O.EXP.KGLD.SV.W.0284.000000T0000Z-110817T2330Z/
KIT CARSON CO-
529 PM MDT WED AUG 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIT CARSON COUNTY
WILL EXPIRE AT 530 PM MDT/630 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT.
LAT...LON 3957 10316 3957 10313 3958 10300 3957 10263
3931 10264 3939 10316
TIME...MOT...LOC 2329Z 271DEG 17KT 3948 10280
$$
ROBINSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:37 PM MDT, 59 minutes earlier.
Area forecast discussion, Aug 17, 3:37 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 337 PM MDT WED AUG 17 2011 .DISCUSSION... 333 PM MDT WED AUG 17 2011 18Z WATER VAPOR AND VIS SAT IMAGERY SHOWING MOISTURE MOVING EASTWARD OVER NORTHERN COLORADO WITH A FEW CUMULUS FORMING ACROSS NE COLO AND MORE OVER THE NORTHERN FRONT RANGE MOUNTAINS. AT THE SURFACE SOUTHEAST WINDS CONTINUED OVER MUCH OF THE REGION WITH SOUTHWEST WINDS ACROSS THE PALMER DIVIDE AREA OF COLO. PRIMARY FORECAST CONCERNS REVOLVE AROUND SEVERE WX POTENTIAL TONIGHT WITH ONGOING CHANCES FOR PRECIP THROUGH FRIDAY. TONIGHT-FRIDAY...INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON AND EVENING AS A SHORTWAVE TROUGH CONTINUES TO MOVE TOWARDS THE FA. THOUGH THE BEST LARGE SCALE FORCING FOR ASCENT LOOKS TO REMAIN NORTH OF THE AREA...1000J+ MUCAPE WITH INCREASED ORGANIZED SURFACE CONVERGENCE AND DEEP LAYER MOISTURE OVER THE FRONT RANGE AREA OF COLO SHOULD BE ENOUGH TO GET STORMS GOING THIS AFTERNOON. STORM MOTIONS WILL TAKE THESE STORMS EAST WITH DEVIANT MOTION TO THE SOUTHEAST. WILL GO AHEAD AND BUMP POPS UP TO LIKELIES ACROSS FAR NORTHWEST AND HIGH/MOD CHANCE ELSEWHERE. INSTABILITY INCREASES FURTHER ACROSS THE FA WHERE DEWPOINTS ARE MAINLY IN THE LOWER/MID 60S. REGARDING CONVECTIVE MODE...SHEAR IS VERY GOOD THIS EVENING ON THE ORDER OF 50-60KTS AND WITH A TURNING VERTICAL PROFILE EXPECT SOME SUPERCELLS THIS EVENING. THOUGH LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS...CAN/T RULE OUT THE POSSIBILITY OF A TORNADO MAINLY ACROSS THE NW ZONES WITH LOWER LCL/S AND SLIGHTLY BACKED WINDS IN THIS AREA. LOW-LEVEL WINDS AT H85 AND H7 STRENGTHEN THIS EVENING AND OVERNIGHT AS WELL AND THUS SHOULD CONTINUE OVERNIGHT REGENERATION OF CONVECTION ACROSS THE NORTHEAST ZONES...ALTHOUGH THE SEVERE THREAT SHOULD BEGIN TO WANE. THURSDAY...RISING HEIGHTS UNDER MOSTLY SUNNY SKIES WILL BE THE ORDER. PREVIOUS FORECAST HAD A GOOD HANDLE ON MAX TEMPS AND ONLY MADE MINOR TWEAKS. H85 TEMPS AROUND 31C WILL RESULT IN HIGHS IN THE UPPER 90S AND LOWER 100S. ONLY REAL QUESTION TOMORROW IS THE POTENTIAL FOR STORM DEVELOPMENT NEAR THE FRONT TO THE SOUTH/EAST. MOISTURE IS GREATLY LIMITED BUT CAN/T COMPLETELY RULE OUT THE POSSIBILITY OF A STORM OR TWO AND WENT AHEAD AND LEFT SLIGHT CHANCE POPS IN LATE THU AFTERNOON/EVE. I DID TRIM THE COVERAGE HOWEVER OF THIS AREA TO ONLY THE FAR EASTERN ZONES WHERE MOISTURE AND SFC CONVERGENCE IS HIGHER. ANYTHING THAT FORMS TO THE SOUTH OF THE FA SHOULD REMAIN SOUTH PER EXPECTED STORM MOTION. FRIDAY...MODELS IN BETTER AGREEMENT WITH REGARD TO THE POSITION OF THE STALLED FRONT WHICH LOOKS TO BE DRAPED ACROSS THE SOUTHERN PART OF THE FA. INSTABILITY NORTH OF THE FRONT ALONG WITH GOOD SFC CONVERGENCE AND STORM MOTIONS TO THE NORTHEAST WARRANT BUMPING POPS UP FROM SLIGHT CHANCE TO LOW CHANCE FOR LOCATIONS NORTH OF THE FRONTAL ZONE BY FRIDAY EVENING...WITH CONTINUED SLIGHTS TO THE SOUTH. IN THE EXTENDED (SAT-TUE)...PRECIP WILL BE EXITING THE AREA SAT MORNING BUT MODELS IN DECENT ENOUGH AGREEMENT TO GO AHEAD AND ADJUST POPS TO LOW CHANCE ACROSS THE NORTHEAST ZONES MAINLY TO ACCOUNT FOR LINGERING PRECIP SHORTLY AFTER 12Z. OTHERWISE...PERIOD WILL BE CHARACTERIZED BY AN UPPER LEVEL RIDGE BUILDING ACROSS THE SOUTHWEST CONUS. LINGERING MONSOONAL MOISTURE WILL CONTINUE MOVING UNDERNEATH THE RIDGE AND ALONG THE STALLED FRONT TO THE SOUTH OVER THE WEEKEND AND HAS THE POTENTIAL TO FIRE OFF A FEW STORMS EACH DAY. BY EARLY NEXT WEEK RISING HEIGHTS AND LIMITED MOISTURE SHOULD PRECLUDE STORM DEVELOPMENT. 050 && .AVIATION... 1113 AM MDT WED AUG 17 2011 FOR THE 18Z TAFS...THE MAIN AVIATION CONCERN WILL BE A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. STORMS ARE EXPECTED TO DEVELOP IN NORTHEAST COLORADO AND THE NEBRASKA PANHANDLE...THEN MOVE SOUTHEAST ACROSS THE AREA. HAIL AND GUSTY WINDS WILL ACCOMPANY STRONGER STORMS...WITH THE POSSIBILITY OF VERY LARGE HAIL GIVEN EXPECTED INSTABILITY. SEVERE WEATHER THREAT WILL WANE BY MID EVENING...FOLLOWED BY POSSIBLE STRATUS AND PATCHY FOG OVERNIGHT...MAINLY NEAR KMCK. 024 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Aug 17, 10:37 AM MDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1037 AM MDT WED AUG 17 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1037 AM MDT WED AUG 17 2011 /1137 AM CDT WED AUG 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN COLORADO AND NEBRASKA...THEN MOVE SOUTHEAST ACROSS THE TRI STATE AREA THIS EVENING. LARGE HAIL IS EXPECTED TO BE THE MAIN THREAT WITH THESE STORMS...WITH ISOLATED VERY LARGE HAIL POSSIBLE. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...PRIMARILY IN THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND EARLY EVENING GENERALLY EAST AND SOUTH OF A LINE FROM NORTON AND GOVE KANSAS TO KIT CARSON COLORADO. THE PRIMARY THREAT WITH ANY STORM THAT DEVELOPS WILL BE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. SEVERE THUNDERSTORMS AND HEAVY RAINFALL ARE POSSIBLE ACROSS THE AREA FRIDAY AFTERNOON AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 17, 3:05 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
305 PM MDT WED AUG 17 2011
COZ090-172145-
YUMA COUNTY-
305 PM MDT WED AUG 17 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
LONE STAR TO 13 MILES WEST OF ANTON...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4044 10233 3961 10233 3960 10281 4035 10280
4036 10279 4044 10278
TIME...MOT...LOC 2105Z 273DEG 22KT 4043 10282 3968 10343
ROBINSONSpecial weather statement, Aug 17, 3:45 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
345 PM MDT WED AUG 17 2011
COZ090-172200-
YUMA COUNTY-
345 PM MDT WED AUG 17 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CLARKVILLE...MOVING EAST AT
35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4044 10205 4013 10206 4017 10266 4044 10254
4045 10205
TIME...MOT...LOC 2145Z 272DEG 31KT 4030 10241
ROBINSONSpecial weather statement, Aug 17, 3:58 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 358 PM MDT WED AUG 17 2011 COZ090-172230- YUMA COUNTY- 358 PM MDT WED AUG 17 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WAUNETA TO ECKLEY... MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 4041 10205 4001 10206 4001 10274 4042 10232 TIME...MOT...LOC 2158Z 279DEG 23KT 4034 10229 4008 10250 ROBINSON
Special weather statement, Aug 17, 4:31 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT WED AUG 17 2011
COZ091-172300-
KIT CARSON COUNTY-
431 PM MDT WED AUG 17 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF THURMAN...OR 14 MILES NORTH
OF FLAGLER...MOVING EAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3957 10316 3958 10300 3957 10250 3930 10256
3931 10316
TIME...MOT...LOC 2231Z 271DEG 17KT 3950 10304
ROBINSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 6:29 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 31 min |
| Aug 16, 7:00 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 30 min |
| Aug 16, 7:36 PM MDT | Special Weather Statement | GLD | Yuma | 39 min |
| Aug 16, 7:50 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 40 min |
| Aug 17, 3:05 PM MDT | Special Weather Statement | GLD | Yuma | 40 min |
| Aug 17, 3:45 PM MDT | Special Weather Statement | GLD | Yuma | 15 min |
| Aug 17, 3:58 PM MDT | Special Weather Statement | GLD | Yuma | 32 min |
| Aug 17, 4:31 PM MDT | Special Weather Statement | GLD | Kit Carson | 29 min |
| Aug 17, 5:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.